# SDR AUS20010438

- Difficulty date: April 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR COLLAPSED. INSPECTION COULD FIND NO DEFECTS WITH THE SYSTEM. SUSPECT INCORRECT TECHNIQUE.
